# SDR AUS20031316

- Difficulty date: December 19, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ELEVATOR FEEL SYSTEM PITOT TUBE CONTAMINATED WITH MUD FROM WASPS.
